MAUDE Adverse Event Report: AROA BIOSURGERY OVITEX REINFORCED BIOSCAFFOLD; SURGICAL MESH

AROA BIOSURGERY OVITEX REINFORCED BIOSCAFFOLD; SURGICAL MESH
Catalog Number F10254-2020G
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Multiple attempts were made to contact the surgeon who performed the breast reconstruction and no information was received.It is unknown whether the device caused or contributed to this event or it was due to other factors such as other devices used, surgical technique, or other circumstances.The company continues to attempt to retreieve more information.Tela bio (importer) is submitting this report on behalf of aroa biosurgery (manufacturer) via exemption number e2017045.
 
Event or Problem Description
A patient reported that she underwent bilateral breast reconstruction in which ovitex was utilized.She reported that sometime after the procedure that she believed that the mesh did not stay in place in one breast and the implant "almost literally fell out".The breast implant ended up being surgically removed.

Brand Name
OVITEX REINFORCED BIOSCAFFOLD
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
AROA BIOSURGERY
2 kingsfordsmith place
airport oaks
auckland 2022
NZ  2022
MDR Report Key8190303
Report Number3007321028-2018-00002
Device Sequence Number1997495
Product Code FTM
UDI-Device Identifier09421904065277
UDI-Public09421904065277
Combination Product (Y/N)N
PMA/510(K) Number
K153633
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/21/2018
Report Date (Section F) 11/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Catalogue NumberF10254-2020G
Device Lot NumberERT-8C06
Was Device Available for Evaluation? No
Distributor Facility Aware Date11/29/2018
Device Age8 MO
Event Location Other
Date Report to Manufacturer11/30/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2018
Initial Report FDA Received Date12/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;